Advertisement

The Spectral Theorem for Unbounded Self-Adjoint Operators

  • Brian C. Hall
Chapter
Part of the Graduate Texts in Mathematics book series (GTM, volume 267)

Abstract

This chapter gives statements and proofs of the spectral theorem for unbounded self-adjoint operators, in the same forms as in the bounded case, in terms of projection-valued measures, in terms of direct integrals, and in terms of multiplication operators.

References

  1. [3].
    S.J. Bernau, The spectral theorem for unbounded normal operators. Pacific J. Math. 19, 391–406 (1966)CrossRefzbMATHMathSciNetGoogle Scholar
  2. [33].
    W. Rudin, Functional Analysis, 2nd edn. International Series in Pure and Applied Mathematics (McGraw-Hill, New York, 1991)Google Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  • Brian C. Hall
    • 1
  1. 1.Department of MathematicsUniversity of Notre DameNotre DameUSA

Personalised recommendations